# SDR USAASB97189

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Ind
- Part number: 2061141
- Condition: Failed
- Location: Te Flaps
- Part time: 21,449 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT -FL 1718 - CAPTAIN REPORTED THAT AFTER TAKEOFF AND DURING THE CLIMB SEGMENT COULD NOT GET FLAPS TO RETRACT.  THE FLAPS WERE RETRACTED USING ALTERNATE PROCEDURES.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  ON FINAL APPROACH, FLAPS OPERATED NORMAL WITH FLAP HANDLE.  NO EMERGENCY WAS DECLARED.  MAINTENANCE TROUBLESHOT TO A FAULTY FLAP POSITION INDICATOR COMPARATOR SWITCH.  REMOVED AND REPLACED FLAP POSITION INDICATOR IN ASSOCIATION WITH MM 27-58-41.  OPERATIONAL CHECK GOOD.  (M)
